# SDR CALA2024062101880

- Difficulty date: June 21, 2024
- Submitted: June 21, 2024
- Operation: Air carrier
- Aircraft: N38268
- Make and model: Boeing 737824
- Aircraft serial: 31587
- Aircraft time: 72,175 hours, 25,221 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH HORIZONTAL STABILIZER, LOWER SKIN STAB STA 157.10, 10.5 INCHE S FORWARD TO TRAILING EDGE HAS CRAK INDICATION (REF. AAR NR 1000 12424)
